Hepatitis B Community
is finger tremors a side effect of anti virals?
About This Community:

This forum is an un-mediated, patient-to-patient forum for questions and support regarding Hepatitis B. Topics in this forum include but are not limited to, Causes, Diagnosis, Family and Relationships, Living With Hepatitis B, Research Updates, Treatment, Success Stories, Support, Symptoms.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

is finger tremors a side effect of anti virals?

On one year taking telbivudine, can someone explain pls. Ty
4 Comments Post a Comment
Blank
Avatar_m_tn
why do you take antivirals which are not firstline due to weak potency, resistance and sides effects?

tenofovir is the antiviral to use for hbv
Blank
Avatar_f_tn
Is this tremor a possible side effect of telbivudine? Tenofovir is not yet available in the philippines
Blank
Avatar_m_tn
Is this tremor a possible side effect of telbivudine?

yes, it may be

even if not available you better buy it online or go to another country to buy, telbivudine is not useful and makes resistance.did your hbsag lowered on telbivudine?

if it lowered you may stop and switch directly to peginterferon and hopfully clear hbsag
Blank
Avatar_f_tn
my hbvdna was 6000 iu and went  undetected after 20wks of telbivudine. Ty stef
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Hepatitis B Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Hepatitis Answerers
Avatar_m_tn
Blank
StephenCastlecrag
Australia
Avatar_m_tn
Blank
stef2011
Italy
Avatar_m_tn
Blank
SafiSifa
Izmir, Turkey
Avatar_m_tn
Blank
luckyman316
Avatar_m_tn
Blank
andrey19
Russia
Avatar_m_tn
Blank
Rome70
Moscow, Russia